# SDR IPXA2025111295291

- Difficulty date: October 10, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: ESS53007001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC CLS ADAPTER AT FR26 Y0 RT IS CORRODED.  INSTALLED CLS ADAPTER AND FLOOR STRUCTURE AT FR26 Y0 RH IAW A300-600 SRM 51-40-21-001, SRM 51-75-10-201 SRM 51-76-00-001.
